Skip to Main content Skip to Navigation
Journal articles

Quasi-optimality of an adaptive finite element method for an optimal control problem

R. Becker 1, 2 S. Mao 1
2 CONCHA - Complex Flow Simulation Codes based on High-order and Adaptive methods
Inria Bordeaux - Sud-Ouest, UPPA - Université de Pau et des Pays de l'Adour, CNRS - Centre National de la Recherche Scientifique : UMR5142
Abstract : We prove quasi-optimality of an adaptive finite element algorithm for a model problem of optimal control including control constraints. The quasi-optimility expresses the fact that the decrease of error with respect to the number of mesh cells is optimal up to a constant. The considered algorithm is based on an adaptive marking strategy which compares a standard residual-type a posteriori error estimator with a data approximation term in each step of the algorithm in order to adapt the marking of cells. © 2011 Institute of Mathematics.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00864716
Contributor : Responsable Hal Lma-Pau <>
Submitted on : Monday, September 23, 2013 - 10:28:02 AM
Last modification on : Friday, February 12, 2021 - 3:24:53 AM

Identifiers

  • HAL Id : hal-00864716, version 1

Collections

Citation

R. Becker, S. Mao. Quasi-optimality of an adaptive finite element method for an optimal control problem. Computational Methods in Applied Mathematics, De Gruyter, 2011, 11 (2), pp.107-128. ⟨hal-00864716⟩

Share

Metrics

Record views

145